# SDR A8JA0002

- Difficulty date: May 27, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N990L
- Make and model: Lear 35A
- Aircraft serial: 483
- Aircraft time: 10,042 hours, 8,507 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Jam-Nut
- Part number: AN62896J
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 10,042 hours, 8,507 cycles
- Component: Actuator, Lear
- Component part number: 2327100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, CREW EXTENDED GEAR AND NOTICED GEAR UNSAFE LIGHT.  THEY ALSO NOTICED LOW HYDRAULIC PRESSURE.  ACFT WAS CONFIGURED FOR LANDING AND HAD 20 DEGREE FLAPS.  CREW ACTIVATED AUX HYD PUMP AND GEAR WENT DOWN AND LOCKED.  CREW WAS ABLE TO TAXI AND USE WHEEL BRAKES WITH AUX PUMP.  POST FLIGHT INSP REVEALED A CRACKED JAM NUT ON THE LT MAIN GEAR ACTUATOR HYDR SWIVEL FITTING ALLOWING A RELEASE OF HYDRAULIC FLUID.  THE JAM NUT WAS REPLACED AND THE HYDR SYS WAS SERVICED AND TESTED.  NO FURTHER DAMAGE WAS FOUND.  ACFT WAS RETURNED TO SERVICE.
